# SDR DALA2021031501464

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 75,508 hours, 9,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gasket
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 LOOSE PIECE OF GASKET HANGING FROM DOOR 4L. CORRECTIVE ACTION: RESECURED 4L DOOR PIECE. (7447280)
